Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 56, NWS Mobile, AL

December 5, 2016

NWS Mobile, AL issued this small craft advisory at Dec 5, 2016, 3:46 AM CST. It took effect at Dec 5, 2016, 9:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2016, 3:46 AM CST (09:46 UTC)
In effect from
Dec 5, 2016, 9:00 PM CST
Expired
Dec 6, 2016, 6:00 PM CST
In force
21 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

007 
WHUS74 KMOB 050946
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
346 AM CST MON DEC 5 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA
OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE BAY...

.SOUTHWESTERLY WINDS WILL INCREASE LATE TONIGHT THEN EVENTUALLY TURN
WESTERLY TUESDAY AS LOW PRESSURE LIFTS FROM LOUISIANA TO THE
TENNESSEE VALLEY. WINDS SHOULD GRADUALLY DECREASE IN SPEED TUESDAY
AFTERNOON.

GMZ631-632-650-655-670-675-051800-
/O.NEW.KMOB.SC.Y.0056.161206T0600Z-161206T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
346 AM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
TUESDAY. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS LATE TONIGHT BECOMING WEST 20 TO
  25 KNOTS TUESDAY MORNING. 

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
699 
WHUS74 KMOB 051744
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1144 AM CST MON DEC 5 2016

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE
BAY...

.SOUTHERLY WINDS WILL INCREASE THROUGH LATE TONIGHT THEN EVENTUALLY
TURN WESTERLY EARLY TUESDAY AS LOW PRESSURE LIFTS FROM LOUISIANA TO
THE TENNESSEE VALLEY. WINDS SHOULD GRADUALLY DECREASE IN SPEED
TUESDAY AFTERNOON.

GMZ631-632-650-655-670-675-060200-
/O.CON.KMOB.SC.Y.0056.161206T0600Z-161206T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1144 AM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST TUESDAY...

* WINDS...SOUTHERLY 20 TO 25 KNOTS LATE TONIGHT BECOMING WEST 20 TO
  25 KNOTS TUESDAY MORNING.

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
230 
WHUS74 KMOB 052145
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
345 PM CST MON DEC 5 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE
BAY...

.A WARM FRONT LOCATED NEAR THE COAST MOVES INLAND THROUGH THIS
EVENING WHILE SOUTHERLY WINDS BECOME STRONG OVER MUCH OF THE MARINE
AREA. A COLD FRONT MEANWHILE APPROACHES FROM THE WEST AND MOVES
THROUGH THE AREA LATE TONIGHT...WITH WINDS BECOMING WESTERLY IN THE
WAKE OF THE FRONT. THE WESTERLY FLOW GRADUALLY SUBSIDES AND BECOMES
NORTHWESTERLY THROUGH TUESDAY AFTERNOON.

GMZ631-632-650-655-670-675-060700-
/O.EXT.KMOB.SC.Y.0056.161206T0300Z-161206T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
345 PM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST TUESDAY...

* WINDS...SOUTHERLY 20 TO 25 KNOTS LATE TONIGHT BECOMING WEST 20 TO
  25 KNOTS TUESDAY MORNING.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET
  WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
355 
WHUS74 KMOB 060237
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
837 PM CST MON DEC 5 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE
BAY...

.A COLD FRONT APPROACHING FROM THE WEST WILL MOVE THROUGH THE AREA
LATE TONIGHT...WITH WINDS BECOMING WESTERLY IN THE WAKE OF THE FRONT.
THE WESTERLY WIND FLOW GRADUALLY SUBSIDES AND BECOMES NORTHWESTERLY
THROUGH TUESDAY AFTERNOON.

GMZ630-061045-
/O.EXB.KMOB.SC.Y.0056.161206T0300Z-161206T1200Z/
NORTHERN MOBILE BAY-
837 PM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. 

* WINDS...BECOMING WEST 18 TO 23 KNOTS.

* WAVES/SEAS...CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-061045-
/O.CON.KMOB.SC.Y.0056.161206T0300Z-161206T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
837 PM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WINDS...BECOMING WEST 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET NEAR SHORE AND 7 TO 9 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
600 
WHUS74 KMOB 060314
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
914 PM CST MON DEC 5 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST TUESDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA OUT TO 60 NM...THE MISSISSIPPI SOUND...AND LOWER MOBILE
BAY...

.A COLD FRONT APPROACHING FROM THE WEST WILL MOVE THROUGH THE
AREA LATE TONIGHT. WINDS WILL BECOME WESTERLY BEHIND FRONT. THE
WESTERLY WIND FLOW GRADUALLY SUBSIDES AND BECOMES NORTHWESTERLY
THROUGH TUESDAY AFTERNOON.

GMZ631-632-650-655-670-675-061115-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
914 PM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

* WINDS...BECOMING WEST 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 6 TO 7 FEET NEAR SHORE AND 7 TO 9 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-061115-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-161206T1200Z/
NORTHERN MOBILE BAY-
914 PM CST MON DEC 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS...BECOMING WEST 18 TO 23 KNOTS.

* WAVES/SEAS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
921 
WHUS74 KMOB 061120
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CST TUE DEC 6 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST...

.STRONG WESTERLY WINDS WILL IMPACT THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...INCLUDING BAYS AND SOUNDS THROUGH THE MORNING
HOURS. WINDS WILL GRADUALLY SUBSIDE AND TURN NORTHWESTERLY THIS
AFTERNOON.

GMZ633>635-061800-
/O.EXB.KMOB.SC.Y.0056.161206T1200Z-161206T1800Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
520 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-061800-
/O.EXT.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/
NORTHERN MOBILE BAY-
520 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-061800-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
520 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES/SEAS...WAVES ROUGH OVER LOWER MOBILE BAY AND THE MISSISSIPPI
  SOUND. SEAS 6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
355 
WHUS74 KMOB 061142 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
542 AM CST TUE DEC 6 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST...

.STRONG WESTERLY WINDS WILL IMPACT THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...INCLUDING BAYS AND SOUNDS THROUGH THE MORNING
HOURS. WINDS WILL GRADUALLY SUBSIDE AND TURN NORTHWESTERLY THIS
AFTERNOON.

GMZ633>635-061800-
/O.EXB.KMOB.SC.Y.0056.161206T1200Z-161206T1800Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
542 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-061800-
/O.EXT.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/
NORTHERN MOBILE BAY-
542 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-061800-
/O.COR.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
542 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...WEST 25 TO 30 KNOTS.

* WAVES/SEAS...WAVES ROUGH OVER LOWER MOBILE BAY AND THE MISSISSIPPI
  SOUND. SEAS 6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
726 
WHUS74 KMOB 061610
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1010 AM CST TUE DEC 6 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST FOR BAYS AND
INLAND WATERS AND FOR THE COASTAL WATERS OUT 60 NM UNTIL 6 PM CST...

.STRONG WESTERLY WINDS WILL GRADUALLY BECOME NORTHWESTERLY
AND SUBSIDE THIS AFTERNOON ALONG WITH GRADUALLY SUBSIDING SEAS
THROUGH TONIGHT.

GMZ650-655-670-675-070000-
/O.EXT.KMOB.SC.Y.0056.000000T0000Z-161207T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1010 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WEST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET NEAR SHORE AND 7 TO 9 FEET WELL
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-061800-
/O.CON.KMOB.SC.Y.0056.000000T0000Z-161206T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1010 AM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS...WEST 18 TO 23 KNOTS.

* WAVES...ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF
20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
635 
WHUS74 KMOB 062345
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
545 PM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

.NORTHWESTERLY WINDS HAVE RELAXED AND SEAS HAVE FALLEN BELOW CRITICAL
THRESHOLDS. AS A RESULT...NO EXTENSION OF THE SMALL CRAFT ADVISORY
IS EXPECTED. THE EXISTING ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM
CST THIS EVENING.

GMZ650-655-670-675-070045-
/O.EXP.KMOB.SC.Y.0056.000000T0000Z-161207T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
545 PM CST TUE DEC 6 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WINDS AND SEAS HAVE RELAXED TO BELOW CRITICAL THRESHOLDS...THUS THE
SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 10:54 PM CST, 4 hours 52 minutes earlier.

Area forecast discussion, Dec 4, 10:54 PM CST, 4 hours 52 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1054 PM CST Sun Dec 4 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
06Z issuance...Frontal boundary slips southward off the coast
tonight with low stratus lowering the IFR/potentially LIFR
categories. -RA/-DZ anticipated during the pre-dawn hours Monday.
Forecast of vsby is problematic as various guidance solutions differ
on reductions. For now, MVFR vsby will be mentioned in the TAF's.
Light northeast to east winds overnight. Gulf boundary returns
northward as a warm front on Monday, bringing the potential of an
east to west oriented area of convection northward across the Gulf
coast late AM into early afternoon. Another band of convection comes
in from the west later in the day. IFR to LIFR cigs linger into the
day Monday. /10

&&

.PREV DISCUSSION... /issued 846 PM CST Sun Dec 4 2016/

DISCUSSION...See updated information for land areas below.

UPDATE...Unsettled weather continues overnight. Center of deep
upper level low this evening was far to the south, positioned close
to Mazatlan Mexico. East of this feature, a well pronounced high
level southwest flow continues to stream deep moisture north and east
out of TX and into the Mid-Atlantic and southeast US. Oriented
parallel to the mean flow aloft is a quasi-stationary surface frontal
boundary draped from southern Georgia to off the southeast Louisiana
coast into the northwest Gulf. Mid level impulses embedded in the
southwest flow aloft are riding northeast atop the surface boundary
which is contributing to the deep layer ascent of anomalously high
precipitable water (pwat) values over the central Gulf coast. Pwat
values ranging from 1.4 to 1.7 inches is now some 160 to 200% of
climatic normals per the 05.00Z evening analysis. The result has
been very beneficial rainfall over the local area that has been
experiencing severe to extreme drought conditions.

There have been reports of general 1 to 3 inch rain amounts today
with a few areas exceeding 4 inches. Radar shows the leading edge of
a broken line of showers/embedded thunder moving east across the
coastal waters with a large area of light to embedded moderate rains
back behind, moving inland across southeast LA and spreading
northeast from there into southern MS, southwest AL. Have made some
updates to current weather coverage given radar trends. Will maintain
the potential of patchy fog over bays and sounds overnight. Have the
warmer overnight lows (lower to mid 60s) generally along and
southeast of I-65 where these areas are southeast of the stalled
frontal zone. Low to mid 50s interior northwest zones. /10

PREV DISCUSSION... /issued 538 PM CST Sun Dec 4 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...A complex pattern forecast overnight with a warm front
near the Gulf coast producing low stratus, passing rains and
decreased vsby. Forecast calls for cigs to lower to IFR categories
with a mix of MVFR/IFR vsby. The warm front currently is analyzed
along the I-10 corridor over the northwest FL Panhandle to Mobile Bay
and southwest across the Mississippi Sound. MOB/BFM is forecast to
see north to northeast winds northwest of the boundary while PNS sees
winds generally from a southwest direction early on. Northeast flow
should set up at PNS overnight as the warm front gets a push south
as high pressure builds across the Mid-South. /10

PREV DISCUSSION... /issued 340 PM CST Sun Dec 4 2016/

NEAR TERM /Now Through Monday/...A cut off upper low over northern
Mexico advances across the Rio Grande then breaks down to an open
wave on Monday while continuing across Texas. The surface pattern
evolution which responds to this transition will play a critical role
in determining where, and if, severe convection will occur through
Monday afternoon. At the beginning of the period, a quasi-stationary
frontal boundary will be oriented east-west over the coastal
counties, extending to near the Mississippi River delta then back to
a surface low over the far west central Gulf. As a surface ridge
builds from the southern Plains into the interior southeast states,
the frontal boundary shifts southward tonight to extend from south of
the mouth of the Mississippi River to near Panama City, Florida.

The frontal boundary remains south of the forecast area on Monday,
except for advancing to near Destin, Florida late Monday afternoon.
The WPC graphics depicting the frontal boundary movement represent
this well.  Model soundings show lapse rates that are unfavorable up
to nearly 850 mb, and convection will be elevated and unable to tap
into the veered profile that exists at low levels. The only area of
concern that looks to exist is very late Monday afternoon at the
immediate coast of the western Florida panhandle where the
inversion/isothermal layer is very shallow and the frontal boundary
will be close. Am concerned though that even at this location the
lapse rates up to about 875 mb do not look particularly favorable.

This will need to be reassessed by the midshift given the apparently
unfavorable conditions for strong/severe storms through Monday
afternoon, with the only potential at this point existing at the
immediate coast of the western Florida panhandle in the late
afternoon. Will have the highest rain chances this evening generally
east of I-65 where gradually weakening convection will be located,
with good chance pops elsewhere. Rain chances increase over the
western portion and coastal portion of the area late tonight, then
steadily increase across the entire area through Monday as an
overrunning flow strengthens. Lows tonight will range from the lower
50s well inland to the lower 60s near the coast, then highs on Monday
range from the lower 60s well inland to the lower 70s close to the
coast. /29

SHORT TERM /Monday night Through Wednesday night/...A warm front
draped just offshore Monday will lift north through the forecast
area Monday night as a deepening surface low in the northwestern
Gulf tracks northeast into the lower Mississippi Valley. Ahead of
this front, ongoing elevated convection will produce widespread rain
across the forecast area, but pose little threat in terms of severe
weather. South of the front, a more surface-based instability (CAM
soundings suggesting 400 to 600 J/kg MLCAPE) and plentiful deep
layer shear of 40 to 60 knots could support the development of some
low-topped supercells, with the primary severe threats being
damaging winds and a brief tornado or two. As the low continues
northeast into the Tennessee Valley early Tuesday morning, an
attendant cold front pushes through the forecast area from the west,
bringing with it another line of convection that could likewise
support strong to low-end severe straight line winds, although this
threat remains more uncertain as the dynamics weaken and the upper
level energy lifts to the north with the low. The post-frontal
environment will bring clearer skies and drier conditions into
midweek.

High temperatures will range from mid 60's well inland to around 70
near the coast on Tuesday afternoon, and low 60's inland to upper
60's near the coast Wednesday afternoon. Look for overnight lows to
remain somewhat warm Monday night as the lifting warm front and
clouds keep temps in the mid 50's inland to low 60's near the coast.
Lows will then cool off Tuesday and Wednesday nights in the post-
frontal environment, with low to mid 40's inland to around 50 near
the coast each of those nights. /49

LONG TERM /Thursday Through Sunday/...Models currently uncertain as
to the exact timing of the next system, but at this time the next
cold front is progged to pass through the area sometime Thursday
morning. Models are, however, in relative agreement that this next
cold front will bring a more significant shot of cooler and drier
air in its wake, with overnight lows Thursday and Friday nights
expected to dip below freezing and into the mid 20's areawide.
Likewise, afternoon highs look to be much cooler than normal to end
the week, with temps struggling to break 50 degrees Friday afternoon
and only reaching the low 50's Saturday afternoon. Things warm
slightly Saturday night into Sunday, with lows in the mid to upper
30's and highs in the low to mid 60's. /49

MARINE...Visibilities have improved over Mobile Bay and will cancel
the marine dense fog advisory with the afternoon package issuance. A
frontal boundary will move southward across the marine area tonight
with moderate southerly winds becoming northerly. Will continue with
a small craft advisory through 00Z Monday to allow sufficient time
for the seas to subside below advisory criteria. The frontal
boundary returns northward on Monday as a warm front, then moves
inland Monday night. A surface low which meanwhile approaches from
the northwestern Gulf and passes north of the area, bringing a cold
front across the marine area late Monday night into Tuesday morning.
The onshore flow becomes strong Monday night ahead of the front, then
switches to the northwest and subsides in the wake of the front. A
stronger cold front moves through the marine area on Thursday. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Dec 4, 3:06 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
306 PM CST SUN DEC 4 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-051145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
306 PM CST SUN DEC 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS UNTIL 6 PM CST ALONG THE
GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE MONDAY AFTERNOON
INTO MONDAY NIGHT. SOME OF THE STORMS COULD BECOME SEVERE WITH
DAMAGING WINDS AND ISOLATED WEAK TORNADOES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS SHOULD CONTINUE TO
MONITOR THE LATEST FORECASTS FOR POTENTIAL SEVERE WEATHER MONDAY
AFTERNOON AND EVENING.

GMZ630>635-650-655-670-675-051145-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
306 PM CST SUN DEC 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

MODERATE TO STRONG WINDS OVER THE MARINE AREA MAY CREATE HAZARDOUS
CONDITIONS FOR SMALL CRAFT DURING THE REMAINDER OF THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT MAY OCCUR MONDAY NIGHT
THROUGH TUESDAY MORNING AS WINDS INCREASE AND SEAS BUILD IN
RESPONSE TO THE APPROACH AND PASSAGE OF A COLD FRONT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 7:33 PM CSTSpecial Marine WarningMOB57 min
Dec 5, 5:31 AM CSTRip Current StatementMOBBaldwin, Mobile36 hr
Dec 5, 10:42 AM CSTSpecial Marine WarningMOB93 min
Dec 5, 11:33 AM CSTSpecial Marine WarningMOB57 min
Dec 5, 11:53 AM CSTSpecial Marine WarningMOB67 min
Dec 5, 12:35 PM CSTSpecial Marine WarningMOB55 min
Dec 5, 12:56 PM CSTSpecial Marine WarningMOB64 min
Dec 5, 1:30 PM CSTSpecial Marine WarningMOB90 min
Dec 5, 2:00 PM CSTSpecial Marine WarningMOB60 min
Dec 5, 2:55 PM CSTSpecial Marine WarningMOB95 min
Dec 5, 3:21 PM CSTSpecial Marine WarningMOB84 min
Dec 5, 3:55 PM CSTSpecial Marine WarningMOB95 min
Dec 5, 4:38 PM CSTSpecial Marine WarningMOB2 hr
Dec 5, 5:08 PM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Dec 5, 10:30 AM CSTRiver Flood WarningMOBOkaloosa62 hr
Dec 5, 2:11 PM CSTSpecial Weather StatementMOBEscambia64 min
Dec 5, 4:37 PM CSTSpecial Weather StatementMOBEscambia, Okaloosa, Santa Rosa53 min

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.